Stochastic models in the problems of forecasting the epidemiological situation / Bogdanov, / Knopov. (2022)
Ukrainian

English  Cybernetics and Systems Analysis   /     Issue (2022, 58 (1))

Bogdanov O.V., Knopov P.S.
Stochastic models in the problems of forecasting the epidemiological situation

The paper investigates some stochastic models with discrete and continuous time to solve important problems of predicting the spread of epidemiological diseases in the population. Various factors of epidemic spread and the main parameters influencing the forecast assessment are taken into account. Some test calculations based on the proposed methods have been performed. © 2022, Springer Science+Business Media, LLC, part of Springer Nature.

Keywords: discrete and continuous time, epidemic, estimation, methods, modeling, optimization, stochastic equations, Epidemiology, Forecasting, Stochastic models, Stochastic systems, Continous time, Discrete time, Epidemic spread, Main parameters, Method, Modeling, Optimisations, Stochastic equations, Stochastic-modeling, Continuous time systems


Download publication will be available after 03/01/2024 р., in 6 days

Cite:
Bogdanov O.V., Knopov P.S. (2022). Stochastic models in the problems of forecasting the epidemiological situation. Cybernetics and Systems Analysis, 58 (1), 70–76. doi: https://doi.org/10.1007/s10559-022-00435-4 http://jnas.nbuv.gov.ua/article/UJRN-0001301507 [In Ukrainian].


 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209